# SDR HALA9700223

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1215-1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 1223 RIGHT SIDE OF TAIL SKID FITTING CORRODED OUT OF LIMITS.  REMOVED DAMAGED INTERCOSTAL, FABRICATED AND INSTALLED REPAIR INTERCOSTAL FROM 7075-0 .040 INCH AND HEAT TREATED TO T6.  REPAIR IS PER SRM 53-13-4 FIG 1.  (M)
